# SDR DALA2021052702945

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 58,656 hours, 27,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7749143) DURING INSPECTION FOUND CENTER ISLE OVERHEAD EXIT SIGN MISSING LENS. REPLACED MISSING LENS PER B757 IPC 33-51-01-17.
